# SDR USAASB03180

- Difficulty date: October 10, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 60001083
- Condition: Overheated
- Location: Oven Temp
- Part time: 4,485 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CLT TO DFW, CREW REPORTED AN ELECTRICAL BURNING ODOR IN FORWARD GALLEY.  OVEN, CONTROLLER AND BACKWALL OF GALLEY WAS HOT. TURNING OFF GALLEY POWER APPEARED TO BE OF SOME HELP.  FLIGHT LANDED AT DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE IN DFW PULLED OVEN CONTROL UNIT AND FOUND UNIT TO SMELL BURNED.  OPERATED GALLEY LIGHTS.  NO TROUBLE FOUND.  PULLED AND COLLARED OVEN AND COFFEEMAKER CIRCUIT BREAKERS.  RELEASED AIRCRAFT ON MEL 25-10.  THREE DAYS LATER, ON OCTOBER 13TH IN PHL, CREW REPORTED FEELING HEAT AND DETECTING ODOR IN FORWARD GALLEY AGAIN.  APPEARS TO BE COMING FROM OVEN CONTROL PANEL.  MAINTENANCE REMOVED AND REPLACED THE FORWARD GALLEY OVEN TEMP CONTROLLER.  OPS CHECK GOOD.  CLEARED MEL 25
